# SDR SIMA962191

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8108001002
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4381 - DURING CLIMB NR 2 ENGINE TORQUE FLUCTUATED BETWEEN 70 AND 100 PERCENT AT ONE POINT.  THE TORQUE DROPPED TO ZERO THEN THE ENGINE RELIT, PROP SYNC WAS TURNED OFF WITH NO EFFECT.  AIRCRAFT RETURNED TO ORD WITHOUT FURTHER INCIDENT.  RAI'D NR 2 ENGINE.  EEC OPS CHECK GOOD ON FCF.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
